Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Simplified proofs of three theorems on the kinematics of axisymmetric deformation of shells of revolution

Author: J. G. Simmonds
Journal: Quart. Appl. Math. 52 (1994), 283-287
MSC: Primary 73K15
DOI: https://doi.org/10.1090/qam/1276238
MathSciNet review: MR1276238
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. M. Naghdi and L. Vongsarnpigoon, Some general results in the kinematics of axisymmetrical deformation of shells of revolution, Quart. Appl. Math. 43, 23-36 (1985)
  • [2] E. Reissner, On the theory of thin elastic shells, Contributions to Applied Mechanics (H. Reissner Anniversary Volume), J. W. Edwards, Ann Arbor, MI, 1949, pp. 231-247

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K15

Retrieve articles in all journals with MSC: 73K15

Additional Information

DOI: https://doi.org/10.1090/qam/1276238
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society